# SDR MYWA110045

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N742EH
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 26,794 hours, 10,852 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 4735975
- Part serial: 16065
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  AFT CARGO "B" LOOP FIRE DETECTION FAILED TEST.  REPLACED DETECTOR OPS CHECK NORMAL PER AMM.
